MathSciNet Relay Station
MathSciNet bibliographic data
MR2734251 60H10 (34K20 34K45 34K50)
Cheng, Pei; Deng, Feiqi Global exponential stability of impulsive stochastic functional differential systems. Statist. Probab. Lett. 80 (2010), no. 23-24, 1854–1862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement